# SDR WX0A2022062774128

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 48,037 hours, 29,646 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 119287
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL FAILED CAPACITY TEST. / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 11WL IAW AMM 33-51-38 PB 401 CONF 00."
